# SDR HEEA967788

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350301101
- Condition: Leaks
- Location: Lt Chamber
- Part time: 443 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ONE CHAMBER LEAKS.
